# SDR FDEA201611073874

- Difficulty date: November 7, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A53612214200
- Condition: Corroded
- Location: Frames 10-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAMES 10 - 13 SUPPORT BEAM CORRODED.  REMOVE CORROSION IAW SRM51-74-10.  THE SUPPORT BEAM WAS FOUND DELAMINATED AND REPLACED IAW SRM 51-40-21  THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
